MAUDE Adverse Event Report: EDWARDS LIFESCIENCES DR VAMP VENOUS/ARTERIAL BLOOD MANAGEMENT PROTECTION SYSTEM; CATHETER, CONTINUOUS FLUSH

EDWARDS LIFESCIENCES DR VAMP VENOUS/ARTERIAL BLOOD MANAGEMENT PROTECTION SYSTEM; CATHETER, CONTINUOUS FLUSH
Model Number PXVMP184
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
As reported, during blood sampling with this pressure monitoring set, the vamp tubing detached.The tubing could not be reassembled as it was completely detached.It was noted that this issue has occurred previously.There is no allegation of patient injury.The device was available for evaluation.Patient demographics were not provided.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Upon further review, h6 (investigation findings) and h6 (investigations conclusions) were updated to better reflect the investigational results.It could be determined that the issue is related to the bonding process during the device manufacturing.
 
Additional Manufacturer Narrative
Added information to section h6 (type of investigation) updated section h6 (component code), h6 (investigation findings) and h6 (investigations conclusions).Finally, the device was not available for evaluation despite due diligent attempts.Without return of the product, a complete investigation of the reported event is unable to be performed.Nevertheless, images were provided for review.Based on the image evaluation, the report of "vamp tubing detached" was confirmed.First image showed a tyvek pouch from reported model and lot number and other two images showed what appeared to be pressure tubing detached from vamp reservoir bond joint.The manufacturing records were reviewed for the lot involved and there is no indication of a related nonconformance.All process parameters were met and inspections passed successfully.Corrective actions are being implemented in order to eliminate the cause of the non-conformity and prevent recurrence of this type of complaint.There are manufacturing controls to avoid potential causes related to the reported malfunction.

Brand Name
VAMP VENOUS/ARTERIAL BLOOD MANAGEMENT PROTECTION SYSTEM
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
san cristobal
Manufacturer (Section G)
EDWARDS LIFESCIENCES DR
state rd indus pk 402 km 1.4
carr. sanchez km 18.5
haina, san cristobal
Manufacturer Contact
samantha eveleigh
1 edwards way
irvine, CA 92614
9492503939
MDR Report Key23923169
Report Number2015691-2025-10623
Device Sequence Number9012759
Product Code DXO
UDI-Device Identifier07460691955103
UDI-Public(01)07460691955103(17)270530(11)250530(10)66691943
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173586
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPXVMP184
Device Lot Number66691943
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Supplement Date Received by Manufacturer02/06/2026
02/09/2026
Initial Report FDA Received Date12/30/2025
Supplement Report FDA Received Date02/09/2026
02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown